# SDR SWIA201436584

- Difficulty date: February 27, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 38,340 hours, 55,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FLOOR RED EMERGENCY LIGHT IS BURNED OUT.  FLT 6444 RELAMPED.
